# SDR UALA2012091205143

- Difficulty date: September 10, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 51,271 hours, 13,665 cycles
- Engine: Pwa PW4056
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LCL MAINT REPORTS:  APU AUTO SHUT-DOWN TWICE.   AFTER 1ST SHUT-DOWN RESTARTED AND OPERATED FOR APPROX 10 MINUTES, THEN AUTO SHUT-DOWN AGAIN.  BITE TEST APU CONTROLLER, OIL PRESSURE FAULT, APU OVERSERVICED, DRAINED TO PROPER LEVEL APU OK FOR SERVICE.
